# SDR AMTA200400925

- Difficulty date: July 24, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 16C EMERGENCY EXIT LIGHT IS INOPERATIVE.  RECONNECTED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 16.  OPS CHECKS NORMAL.  (M)
